Oscillatory behavior of solutions of y”+ p(x)y = f(x). (English) Zbl 0312.34025


34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34A30 Linear ordinary differential equations and systems
Full Text: DOI


[1] Keener, M. S., On the solutions of certain nonhomogeneous second-order differential equations, Applicable Analysis, 1, 57-63 (1971) · Zbl 0215.43802
[2] Skidmore, A.; Leighton, W., On the differential equation \(y\)″ + \(p(x)y = f(x)\), J. Math. Anal. Appl., 43, 46-55 (1973) · Zbl 0287.34031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.